MathSciNet Relay Station
MathSciNet bibliographic data
MR994169 58F08 (58F13)
Nowicki, Tomasz; van Strien, Sebastian Hyperbolicity properties of $C^2$ multi-modal Collet-Eckmann maps without Schwarzian derivative assumptions. Trans. Amer. Math. Soc. 321 (1990), no. 2, 793–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement